What a great forum! I've been ill for 5+ years with what we suspect could be mold poisoning: I've been treated for anemia, hyperthyroid, stress, fatigue, post-viral fatigue, eczema, prolonged flu, asthma-like symptoms but now I am wondering if it's been mycotoxins all along.
During college I worked in construction, rehabbing houses and did some mold remediation. This was 6-8 years ago, and the year after my last project I developed acute eczema and other fatigue symptoms. I was just going back to school at the time and put it off to stress. Over the last 6 years I've had 2-4 month periods of extreme fatigue, unable to get out of bed for days on end, dizziness, labored respiration, low appetite. This latest bout I have lost 40 pounds (kind of a lot on my originally 145, 5'8" muscular/lean frame), and have been on bedrest since March 20th. After my condo flooded, we realized it may have mold- the cleanup has not been pretty- and on moving out I felt IMMEDIATE relief. A few trips back to pick up clothes, etc, had to stop as I developed a rash within 20 minutes of being in the unit and then when we tried to stay overnight I had an asphyxiation attack at 2am and landed in a hotel again (hey- cheaper than a hospital!)
Currently I am staying with relatives who live in a very arid/fresh air climate- my condo is in Chicago, where there is a lot of rain, heat = humidity at this time.
I'm looking for a doctor or program that has dealt with mold/mycotoxic poisoning before (NO detractors please- my primary physician thought my symptoms were odd and possibly IMAGINARY, very funny, thank you, do you see these rashes, weight loss, etc?)
Thank you for reading! I appreciate this forum exists, I'm getting a little annoyed getting passed around from PCP to allergist, to occupational hazard therapists, etc.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?